VOL. 63 · NO. 1 | January, 2011
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 63 (1), (January, 2011)
No abstract available
Articles
Setsuro FUJIIÉ, Amina LAHMAR-BENBERNOU, André MARTINEZ
J. Math. Soc. Japan 63 (1), 1-78, (January, 2011) DOI: 10.2969/jmsj/06310001
KEYWORDS: semiclassical analysis, Schrodinger operator, WKB constructions, quantum resonances, microlocal analysis, 81Q20, 35C20, 35P20, 35P25
Osamu IKAWA
J. Math. Soc. Japan 63 (1), 79-136, (January, 2011) DOI: 10.2969/jmsj/06310079
KEYWORDS: Hermann action, austere submanifold, symmetric triad, 53C35, 17B22, 53C40
Jörg BRENDLE, Benedikt LÖWE
J. Math. Soc. Japan 63 (1), 137-151, (January, 2011) DOI: 10.2969/jmsj/06310137
KEYWORDS: eventually different forcing, regularity properties, Hechler forcing, 03E15, 03E40, 03E55
Fumiya MORISHITA, Osamu SAEKI
J. Math. Soc. Japan 63 (1), 153-162, (January, 2011) DOI: 10.2969/jmsj/06310153
KEYWORDS: height function, critical point, critical value, immersion, ‎embedding‎, 58K05, 57R45, 57R42
Reinhard FARWIG, Šárka NEČASOVÁ, Jiří NEUSTUPA
J. Math. Soc. Japan 63 (1), 163-194, (January, 2011) DOI: 10.2969/jmsj/06310163
KEYWORDS: Stokes operator, Stokes operator with rotation, spectrum, essential spectrum, point spectrum, L^q-theory, 35Q35, 35P99, 47A10, 76D07
Satoru FUKASAWA
J. Math. Soc. Japan 63 (1), 195-209, (January, 2011) DOI: 10.2969/jmsj/06310195
KEYWORDS: Galois point, positive characteristic, plane curve, 14H50, 12F10
Toshiyuki KIKUTA, Shoyu NAGAOKA
J. Math. Soc. Japan 63 (1), 211-238, (January, 2011) DOI: 10.2969/jmsj/06310211
KEYWORDS: Hermitian modular forms, Congruences for modular forms, 11F55, 11F33
Haruya MIZUTANI
J. Math. Soc. Japan 63 (1), 239-261, (January, 2011) DOI: 10.2969/jmsj/06310239
KEYWORDS: dispersive estimate, asymptotic expansion, Schrodinger equation, 34E05, 35J10
Ryuji KAJIKIYA
J. Math. Soc. Japan 63 (1), 263-294, (January, 2011) DOI: 10.2969/jmsj/06310263
KEYWORDS: sublinear elliptic equation, singular coefficient, positive solution, infinitely many solutions, variational method, 35J20, 35J25, 35J75
Xuan Thinh DUONG, Lixin YAN
J. Math. Soc. Japan 63 (1), 295-319, (January, 2011) DOI: 10.2969/jmsj/06310295
KEYWORDS: spectral multipliers, Hardy space, non-negative self-adjoint operators, Davies-Gaffney estimate, atom, molecule, space of homogeneous type, 42B20, 42B35, 47B38
Raza LAHIANI, Carine MOLITOR-BRAUN
J. Math. Soc. Japan 63 (1), 321-361, (January, 2011) DOI: 10.2969/jmsj/06310321
KEYWORDS: smooth intertwining operators, smooth Malcev and Jordan-Holder bases, generalized Kirillov result, generalized Schwartz spaces, 22E30, 22E27, 43A20
Back to Top